Wydział Matematyki i Informatyki UJ - lista publikacji

1-11 z 11.

2021

9.
Łukasz Borchmann, Filip Graliński, Michał Pietruszka
Successive Halving Top-k Operator, NATIONAL CONFERENCE OF THE AMERICAN ASSOCIATION FOR ARTIFICIAL INTELLIGENCE [AAAI], (2021),
3.
Lech Duraj, Jakub Kozik, Dmitry A. Shabanov
Random hypergraphs and property B, EUR J COMBIN vol. Volume 91, January 2021, 103205 (2021), 1-11
1.
Remke Kloosterman , Sławomir Rams
Quintic threefolds with triple points, COMMUN CONTEMP MATH vol. Vol. 23, No. 01 (2021), 1950085